# SDR HALA2019120900281

- Difficulty date: November 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 27,993 hours, 65,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORTRACK OF RH SIDE OF FUSELAGE AT STA 1037//REPAIRED FLOOR PANEL SUPPORT PER E105-486293-PERM
